# SDR IPXA2022011777933

- Difficulty date: January 5, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 80,436 hours, 15,906 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Doubler
- Part number: ARB2887503
- Condition: None
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CL/H WINGFIXED L/E UPPER SKIN REPAIR DOUBLER HAS CHAFE DAMAGE BETWEEN STA. XOS. 648 TO 657.7.REPLACED CHAFED L/H WING FIXED L/E UPPER SKIN REPAIR DOUBLER IAW SRM 57-40-02 REPAIR 5 FIG. 201 (MAJOR)
